Translator Disclaimer
2013 On the ACC for lengths of extremal rays
Osamu Fujino, Yasuhiro Ishitsuka
Tohoku Math. J. (2) 65(1): 93-103 (2013). DOI: 10.2748/tmj/1365452627

Abstract

We discuss the ascending chain condition for lengths of extremal rays. We prove that the lengths of extremal rays of $n$-dimensional $\boldsymbol{Q}$-factorial toric Fano varieties with Picard number one satisfy the ascending chain condition.

Citation

Download Citation

Osamu Fujino. Yasuhiro Ishitsuka. "On the ACC for lengths of extremal rays." Tohoku Math. J. (2) 65 (1) 93 - 103, 2013. https://doi.org/10.2748/tmj/1365452627

Information

Published: 2013
First available in Project Euclid: 8 April 2013

zbMATH: 1271.14075
MathSciNet: MR3049642
Digital Object Identifier: 10.2748/tmj/1365452627

Subjects:
Primary: 14M25
Secondary: 14E30

Rights: Copyright © 2013 Tohoku University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.65 • No. 1 • 2013
Back to Top